# SDR DALA2022062704498

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 67,825 hours, 8,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 SEAT 34J. EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A330 AMM 33-51-12,OK. (9197924)
